Nonlinear Dynamics

, Volume 83, Issue 3, pp 1429–1435 | Cite as

Soliton and soliton-like solutions to the modified Zakharov–Kuznetsov equation in nonlinear transmission line

Original Paper


This work presents an analytical study of dynamic behaviors of solitons in the electrical transmission line. The nonlinear dynamical model that is the modified Zakharov–Kuznetsov equation with an external force is investigated. Via the Riccati equation mapping scheme, explicit twenty seven traveling wave solutions, which include periodic solutions, rational wave solution, soliton solutions as well as soliton-like solutions, are constructed for the first time.


Solitons Zakharov–Kuznetsov equation Riccati equation expansion method 



This work was supported by the Program for Outstanding Young and Middle-aged Scientific and Technological Innovation Team of the Higher Education Institutions of Hubei Province of China under the Grant Number T201525.


  1. 1.
    Duan, W.S.: Nonlinear waves propagating in the electrical transmission line. Europhys. Lett. 66, 192 (2004)CrossRefGoogle Scholar
  2. 2.
    Zhen, H.L., Tian, B., Zhong, H., Jiang, Y.: Dynamic behaviors and soliton solutions of the modified Zakharov–Kuznetsov equation in the electrical transmission line. Comput. Math. Appl. 68(5), 579 (2014)CrossRefGoogle Scholar
  3. 3.
    Sardar, A., Husnine, S.M., Rizvi, S.T.R., Younis, M., Ali, K.: Multiple travelling wave solutions for electrical transmission line model. Nonlinear Dyn. (2015). doi: 10.1007/s11071-015-2240-9
  4. 4.
    Krishnan, E.V., Biswas, A.: Solutions to the Zakharov–Kuznetsov equation with higher order nonlinearity by mapping and ansatz methods. Phys. Wave Phenom. 18(4), 256 (2010)CrossRefGoogle Scholar
  5. 5.
    Biswas, A., Zerrad, E.: 1-soliton solution of the Zakharov–Kuznetsov equation with dual-power law nonlinearity. Commun. Nonlinear Sci. Numer. Simul. 14(9), 3574 (2009)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Bhrawy, A.H., Abdelkawy, M.A., Kumar, S., Johnson, S., Biswas, A.: Solitons and other solutions to quantum Zakharov–Kuznetsov equation in quantum magneto-plasmas. Indian J. Phys. 87(5), 455 (2013)CrossRefGoogle Scholar
  7. 7.
    Biswas, A.: 1-soliton solution of the generalized Zakharov–Kuznetsov modified equal width equation. Appl. Math. Lett. 22(11), 1775 (2009)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Yang, Z.P., Zhong, W.P., Belić, M.: 2D optical rogue waves in self-focusing Kerr-type media with spatially modulated coefficients. Laser Phys. 25(8), 085402 (2015)CrossRefGoogle Scholar
  9. 9.
    Wazwaz, A.M.: The extended tanh method for the Zakharov–Kuznetsov (ZK) equation, the modified ZK equation, and its generalized forms. Commun. Nonlinear Sci. Numer. Simul. 13(6), 1039 (2008)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Wazwaz, A.M.: Nonlinear dispersive special type of the Zakharov–Kuznetsov equation ZK (n, n) with compact and noncompact structures. Appl. Math. Comput. 161(2), 577 (2005)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Wazwaz, A.M.: Solitary waves solutions for extended forms of quantum Zakharov–Kuznetsov equations. Phys. Scr. 85(2), 025006 (2012)CrossRefGoogle Scholar
  12. 12.
    Wang, G.W., Xu, T.Z., Johnson, S., Biswas, A.: Solitons and Lie group analysis to an extended quantum Zakharov–Kuznetsov equation. Astrophys. Space Sci. 349(1), 317 (2014)CrossRefGoogle Scholar
  13. 13.
    Ebadi, G., Mojaver, A., Milovic, D., Johnson, S., Biswas, A.: Solitons and other solutions to the quantum Zakharov–Kuznetsov equation. Astrophys. Space Sci. 341(2), 507 (2012)CrossRefMATHGoogle Scholar
  14. 14.
    Qu, Q.X., Tian, B., Liu, W.J., Sun, K., Wang, P., Jiang, Y., Qin, B.: Soliton solutions and interactions of the Zakharov–Kuznetsov equation in the electron–positron-ion plasmas. Eur. Phys. J. D 61(3), 709 (2011)CrossRefGoogle Scholar
  15. 15.
    Triki, H., Yildirim, A., Hayat, T., Aldossary, O.M., Biswas, A.: Topological and non-topological soliton solutions of the Bretherton equation. Proc. Rom. Acad. Ser. A 13(2), 103 (2012)MathSciNetGoogle Scholar
  16. 16.
    Triki, H., Crutcher, S., Yildirim, A., Hayat, T., Aldossary, O.M., Biswas, A.: Bright and dark solitons of the modified complex Ginzburg Landau equation with parabolic and dual-power law nonlinearity. Rom. Rep. Phys. 64(2), 367 (2012)Google Scholar
  17. 17.
    Biswas, A.: 1-Soliton solution of the K (m, n) equation with generalized evolution and time-dependent damping and dispersion. Comput. Math. Appl. 59(8), 2536 (2010)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Biswas, A., Zony, C., Zerrad, E.: Soliton perturbation theory for the quadratic nonlinear Klein–Gordon equation. Appl. Math. Comput. 203(1), 153 (2008)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Ebadi, G., Fard, N.Y., Bhrawy, A.H., Kumar, S., Triki, H., Yildirim, A., Biswas, A.: Solitons and other solutions to the (3+1)-dimensional extended Kadomtsev–Petviashvili equation with power law nonlinearity. Rom. Rep. Phys. 65(1), 27 (2013)Google Scholar
  20. 20.
    Biswas, A., Milovic, D., Ranasinghe, A.: Solitary waves of Boussinesq equation in a power law media. Commun. Nonlinear Sci. Numer. Simul. 14(11), 3738 (2009)CrossRefMATHGoogle Scholar
  21. 21.
    Bhrawy, A.H., Abdelkawy, M.A., Biswas, A.: Cnoidal and snoidal wave solutions to coupled nonlinear wave equations by the extended Jacobi’s elliptic function method. Commun. Nonlinear Sci. Numer. Simul. 18(4), 915 (2013)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Bhrawy, A.H., Biswas, A., Javidi, M., Ma, W.X., Pinar, Z., Yildirim, A.: New solutions for (1+1)-dimensional and (2+1)-dimensional Kaup–Kupershmidt equations. Results Math. 63(1–2), 675 (2013)Google Scholar
  23. 23.
    Bhrawy, A.H., Abdelkawy, M.A., Biswas, A.: Topological solitons and cnoidal waves to a few nonlinear wave equations in theoretical physics. Indian J. Phys. 87(11), 1125 (2013)CrossRefGoogle Scholar
  24. 24.
    Bhrawy, A.H., Abdelkawy, M.A., Kumar, S., Biswas, A.: Solitons and other solutions to Kadomtsev–Petviashvili equation of B-type. Rom. J. Phys. 58(7–8), 729 (2013)MathSciNetGoogle Scholar
  25. 25.
    Biswas, A., Bhrawy, A.H., Abdelkawy, M.A., Alshaery, A.A., Hilal, E.M.: Symbolic computation of some nonlinear fractional differential equations. Rom. J. Phys. 59(5–6), 433 (2014)Google Scholar
  26. 26.
    Triki, H., Kara, A.H., Bhrawy, A.H., Biswas, A.: Soliton solution and conservation law of Gear–Grimshaw model for shallow water waves. Acta Phys. Pol. A 125(5), 1099 (2014)CrossRefGoogle Scholar
  27. 27.
    Triki, H., Mirzazadeh, M., Bhrawy, A.H., Razborova, P., Biswas, A.: Solitons and other solutions to long-wave short-wave interaction equation. Rom. J. Phys. 60(1–2), 72 (2015)Google Scholar
  28. 28.
    Mirzazadeh, M., Eslami, M., Bhrawy, A.H., Biswas, A.: Integration of complex-valued Klein–Gordon equation in \(\Phi \)-4 field theory. Rom. J. Phys. 60(3–4), 293 (2015)Google Scholar
  29. 29.
    Bekir, A., Guner, O., Bhrawy, A.H., Biswas, A.: Solving nonlinear fractional differential equations using exp-function and (G’/G)-expansion methods. Rom. J. Phys. 60(3–4), 360 (2015)Google Scholar
  30. 30.
    Bhrawy, A.H.: An efficient Jacobi pseudospectral approximation for nonlinear complex generalized Zakharov system. Appl. Math. Comput. 247, 30 (2014)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Bhrawy, A.H., Abdelkawy, M.A.: A fully spectral collocation approximation for multi-dimensional fractional Schrödinger equations. J. Comput. Phys. 294, 462 (2015)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Bhrawy, A.H.: A highly accurate collocation algorithm for 1+1 and 2+1 fractional percolation equations. J. Vib. Control (2015). doi: 10.1177/1077546315597815
  33. 33.
    Doha, E.H., Bhrawy, A.H., Abdelkawy, M.A., Van Gorder, R.A.: Jacobi–Gauss–Lobatto collocation method for the numerical solution of 1+1 nonlinear Schrödinger equations. J. Comput. Phys. 261, 244 (2014)Google Scholar
  34. 34.
    Bhrawy, A.H., Zaky, M.A.: Numerical simulation for two-dimensional variable-order fractional nonlinear cable equation. Nonlinear Dyn. 80(1–2), 101 (2015)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Zhou, Q.: Analytical solutions and modulation instability analysis to the perturbed nonlinear Schrödinger equation. J. Mod. Opt. 61(6), 500 (2014)CrossRefGoogle Scholar
  36. 36.
    Zhou, Q., Yao, D., Ding, S., Zhang, Y., Chen, F., Chen, F., Liu, X.: Spatial optical solitons in fifth order and seventh order weakly nonlocal nonlinear media. Optik 124(22), 5683 (2013)CrossRefGoogle Scholar
  37. 37.
    Zhou, Q.: Optical solitons in the parabolic law media with high-order dispersion. Optik 125(18), 5432 (2014)CrossRefGoogle Scholar
  38. 38.
    Guo, R., Liu, Y.F., Hao, H.Q., Qi, F.H.: Coherently coupled solitons, breathers and rogue waves for polarized optical waves in an isotropic medium. Nonlinear Dyn. 80(3), 1221 (2015)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Liu, W.J., Pang, L.H., Wong, P., Lei, M., Wei, Z.Y.: Dynamic solitons for the perturbed derivative nonlinear Schrödinger equation in nonlinear optics. Laser Phys. 25(6), 065401 (2015)CrossRefGoogle Scholar
  40. 40.
    Zhou, Q., Liu, L., Liu, Y., Yu, H., Yao, P., Wei, C., Zhang, H.: Exact optical solitons in metamaterials with cubic-quintic nonlinearity and third-order dispersion. Nonlinear Dyn. 80(3), 1365 (2015)CrossRefGoogle Scholar
  41. 41.
    Zhu, S.D.: The generalizing Riccati equation mapping method in non-linear evolution equation: application to (2+1)-dimensional Boiti–Leon–Pempinelle equation. Chaos Solitons Fractals 37(5), 1335 (2008)MathSciNetCrossRefMATHGoogle Scholar
  42. 42.
    Malwe, B.H., Betchewe, G., Doka, S.Y., Kofane, T.C.: Travelling wave solutions and soliton solutions for the nonlinear transmission line using the generalized Riccati equation mapping method. Nonlinear Dyn. (2015). doi: 10.1007/s11071-015-2318-4
  43. 43.
    Zhou, Q., Zhu, Q.: Optical solitons in medium with parabolic law nonlinearity and higher order dispersion. Waves Random Complex Media 25(1), 52 (2015)CrossRefGoogle Scholar
  44. 44.
    Biswas, A., Mirzazadeh, M., Savescu, M., Milovic, D., Khan, K.R., Mahmood, M.F., Belic, M.: Singular solitons in optical metamaterials by ansatz method and simplest equation approach. J. Mod. Opt. 61(19), 1550 (2014)CrossRefGoogle Scholar
  45. 45.
    Kong, L.Q., Dai, C.Q.: Some discussions about variable separation of nonlinear models using Riccati equation expansion method. Nonlinear Dyn. 81(3), 1553 (2015)MathSciNetCrossRefGoogle Scholar
  46. 46.
    Kudryashov, N.A., Dimitrova, Z.I., Kantz, H.: Application of the method of simplest equation for obtaining exact traveling-wave solutions for the extended Korteweg-de Vries equation and generalized Camassa–Holm equation. Appl. Math. Comput. 219, 7480 (2013)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.School of Electronics and Information EngineeringWuhan Donghu UniversityWuhanPeople’s Republic of China

Personalised recommendations